# SDR 2008UALA02411

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 58,508 hours, 21,833 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL CLOSE BUT NOT ARM.  FOUND DEBRIS UNDER GIRT BAR. CLEANED DEBRIS, DOOR ARMS/DISARMS NORMALLY.
